# SDR ASAA2018030723989

- Difficulty date: March 7, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,216 hours, 13,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A00041073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOP SILL HAS CORR FOUND ACCESSING 303 FRAME. GROUNDED - YES. REMOVED CORR ON L1 DOOR MOP SILL OUT OF LIMITS, REMOVED AND INSTALLED NEW MOPSILL IAW SRM 51 40 02 0G 0, 53 10 15 1A 1 W 1 O .090 R 0 L 4 D .090.
